# SDR 2009F00109

- Difficulty date: November 9, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N123RF
- Make and model: Beech B300
- Aircraft serial: FL589
- Aircraft time: 328 hours, 241 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: 110320
- Part serial: 1784
- Condition: Broken
- Location: Elt
- Part time: 328 hours, 241 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT AND INCOMING INSP, THE ELT ROD ANTENNA WAS FOUND TO BE MISSING ABOUT HALF OF IT TOTAL LENGTH.  NOTE: ITEM (I) THE TIME SINCE (HOURS) IS NOT SINCE INSP.
